# SDR AALA20110121DFW07

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 40,908 hours, 5,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR ESCAPE PATH LIGHT ON SIDEWALLS AND CEILING INOPERATIVE.  REPLACED BATTERY PACK M33408 AT RIGHT NUMBER 4 DOOR.  OPS CHECK NORMAL.
